| Model Number |
15 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.H3 other text : device not evaluated by manufacturer.
Event or Problem Description
The customer contacted stryker to report their device delivered defibrillation at an unexpected level.In this state the device may deliver inappropriate defibrillation therapy.There was no patient involvement reported with the event.
Event or Problem Description
Additional Manufacturer Narrative
The device was not returned for evaluation.The cause of the reported issue could not be determined.